Too Much Prograf

It is possible to take too much Prograf® (tacrolimus). However, the specific effects will depend on how much was taken and whether it was combined with other substances.
 
Some of the possible symptoms of a Prograf overdose may include:
 
  • Tremors
  • Kidney problems
  • Hives.
 
If the overdose was recent, a healthcare provider may "pump the stomach" to help reduce the amount of the drug absorbed into the bloodstream. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
(Click Prograf Overdose for more details on what to expect if you have taken too much Prograf, including other possible symptoms and treatment options that are available.)
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.